# SDR SWAA2021081094292

- Difficulty date: July 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN #5 SLAT LOWER SKIN NEAR ACTUATOR FITTING ATTACH FASTENER ; / [01] HFEC INSPECTED CRACK ON #5 SLAT LOWER SKIN IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; AREA MARKED. EQUIP ID#: IS000450 S/N: N500D000M120071; [02] REMOVED HI LOCK AT #5 SLAT LOWER SKIN NEAR ACTUATOR FITTING ATTACH AND OVERSIZE HOLE TO 0.215 IAW SRM 51-40-02.; [03] HFEC REQUEST ON OPEN HOLE; SLAT LOWER SKIN AND ACTUATOR FITTING FOR FREE CRACK CONDITION.; [04] ET INSPECTED HOLE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; CRACK STILL NOTED IN SKIN.18] FABRICATED REPAIR PARTS: DOUBLER; MADE FROM CLAD 7075-T6 #0.071' LOT#1459410-1 AND FILLER MADE FROM CLAD 7075-T6 0.063'; LOT#1418646-2. APPLIED CHEMICAL CONVERSION COATING. IAW SRM 51-20-01-0G-0 AND SRM 57-42-01-2R-8 STEP 4E THRU 4J. OK TO PRIMER.; [19] VERIFIED FABRICATION OF REPAIR PARTS: DOUBLER & FILLER FROM CLAD 7075-T6 0.071' LOT# 1459410-1 AND FROM CLAD 7075-T6 0.063' LOT# 1418646-2. VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING. ALL IAW SRM 51-20-01-0G-0 & SRM 57-42-01-2R-8 STEP 4. E.-4. J. OK TO APPLY PRIMER GIVEN.;
